# SDR AALA201706029030

- Difficulty date: May 7, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400900000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DELAMINATED ON FORWARD CARGO COMPARTMENT FLOOR PANEL 132GF. REPLACED FLOOR PANEL IAW SRM 53-02-00, AND IRM 9701 REVISION G.
